# SDR TRAX200600861

- Difficulty date: October 11, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 12,270 hours, 10,332 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC NR 319U, 280.00 CLIPS AT RBL 9 AND LBL9 OB CRACKED.   REMOVED RT AND LT OB CLIPS. DUPLICATED OB CLIP USING 2024-T3 .050 PO8398-1.   MATERIAL ID FROM SRM 53-21-43. OK TO PRIME AND PAINT. PRIMED AND PAINTED IAW SRM 51-25-06. OK TO INSTALL. INSTALLED OB CLIP IAW SRM 51-42-21. DUPLICATED RT OB  CLIP USING 2024-T3 .050 PO8398-1. OK TO PRIME AND PAINT. PRIMED AND PAINTED IAW SRM 51-25-16.. OK TO INSTALL. INSTALLED CLIP IAW SRM 51-42-21. (CLOSED 10/31/06)
